# SDR ASOA2013030703111

- Difficulty date: January 22, 2013
- Submitted: March 7, 2013
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 24,741 hours, 17,093 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CIRCUMFERENTIAL JOINT INTERNAL SKIN BELOW FLOOR AT BS 280 CORRODED BETWEEN STGR 26LT & 26RT.  BLENDED DAMAGE AS NEEDED REF SRM 51-42-06-001-001 & SRM 51-21-06-001-001.  COMPLIED WITH REO 670-53-21-921.
